Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
273 Posts
Discussion Starter · #1 ·
I am taking Naproxen, and Prozac, among other things and it occured to me last nighht that I am not feeling any better. The side effects are scary for both of these, especially since I have IBS and both can cause bloating and constipation. I am thinking of stopping them both, I've only been on Prozac for a month, so I could taper off. I worry because if I feel like this NOW what might I feel like after? And my Dr. only says "Yes, that's Fibro" when I complain about how bad it is lately! So, I am looking for a new Dr. and think I will stop these two, at least.Laurie
 

·
Registered
Joined
·
3,150 Posts
I would not stop or start taking any medication without informing a doctor. I know that puts you in a tough spot, since you don't like your doctor...Hopefully you can find one you do like, but personally I couldn't advise you to stop without talking to a doctor. Hope you figure out something soon! ((hugs))
 

·
Registered
Joined
·
1,589 Posts
Laurie, I agree with MrsM. It might be wise to talk to your doctor first about going off of your meds. Tell him/her that you have not noticed any difference and see what he/she says.I've taken Naproxen before and found that it didn't help much. Since it is an anti-inflammatory it was hard on my tummy. As for the prozac as with all anti-depressants it might take a bit longer than a month for it to start working. The one that I'm on now Effexor took almost a month to start working whereas my previous anti-depressant started working much sooner.
 

·
Registered
Joined
·
273 Posts
Discussion Starter · #4 ·
I'm glad I listened to you two! I stayed on the Prozac, and I really feel a lot better. I did stop the Naproen, I figure it's only a pain killer, and if I need it I can start it up again. I feel the same without it as I did on it, so I don't think it was helping at all. I know my tummy will be better without it1 Yhanks guys!Laurie
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top